Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 3, NWS New Orleans, LA

April 10, 20154 parishes in Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Apr 10, 2015, 1:12 PM CDT for 4 parishes in Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 1:12 PM CDT (18:12 UTC)
Expired
Apr 10, 2015, 1:45 PM CDT
In force
33 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties East Baton Rouge Parish, LA, Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

075 
WUUS54 KLIX 101812
SVRLIX
LAC033-063-091-105-101845-
/O.NEW.KLIX.SV.W.0003.150410T1812Z-150410T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
112 PM CDT FRI APR 10 2015

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL TANGIPAHOA PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHEASTERN EAST BATON ROUGE PARISH IN SOUTHEASTERN LOUISIANA...
  NORTHERN LIVINGSTON PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN ST. HELENA PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 145 PM CDT

* AT 112 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED OVER WATSON...OR NEAR DENHAM SPRINGS...AND MOVING EAST
  AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WALKER AROUND 120 PM CDT.
  LIVINGSTON AROUND 135 PM CDT.
  ALBANY AROUND 145 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3046 9102 3064 9100 3066 9055 3039 9057
TIME...MOT...LOC 1812Z 273DEG 26KT 3055 9092 

$$

24/RR
2 follow-up statements
397 
WWUS54 KLIX 101834
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
134 PM CDT FRI APR 10 2015

LAC033-091-101843-
/O.CAN.KLIX.SV.W.0003.000000T0000Z-150410T1845Z/
EAST BATON ROUGE LA-ST. HELENA LA-
134 PM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EAST BATON ROUGE
AND SOUTHEASTERN ST. HELENA PARISHES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3043 9082 3061 9081 3064 9055 3039 9057
      3043 9080
TIME...MOT...LOC 1833Z 273DEG 26KT 3052 9074 

$$

LAC063-105-101845-
/O.CON.KLIX.SV.W.0003.000000T0000Z-150410T1845Z/
TANGIPAHOA LA-LIVINGSTON LA-
134 PM CDT FRI APR 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR SOUTHWESTERN TANGIPAHOA AND NORTHEASTERN LIVINGSTON PARISHES...

AT 133 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER LIVINGSTON...OR 13 MILES EAST OF DENHAM SPRINGS...MOVING
EAST AT 30 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THE DAMAGING
WINDS.

IN ADDITION...AT 102 PM CDT...50 MPH GUSTS WERE REPORTED NEAR 
WATSON. 

THIS SEVERE STORM WILL BE NEAR...  ALBANY AROUND 145 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3043 9082 3061 9081 3064 9055 3039 9057
      3043 9080
TIME...MOT...LOC 1833Z 273DEG 26KT 3052 9074 

$$

24/RR
927 
WWUS54 KLIX 101852
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
152 PM CDT FRI APR 10 2015

LAC063-105-101901-
/O.EXP.KLIX.SV.W.0003.000000T0000Z-150410T1845Z/
TANGIPAHOA LA-LIVINGSTON LA-
152 PM CDT FRI APR 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TANGIPAHOA AND
NORTHEASTERN LIVINGSTON PARISHES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
50 TO 55 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NEW ORLEANS.

LAT...LON 3043 9082 3061 9081 3064 9055 3039 9057
      3043 9080
TIME...MOT...LOC 1849Z 273DEG 26KT 3052 9074 

$$

24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 8:43 AM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 10, 8:43 AM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
843 AM CDT FRI APR 10 2015

...SOUNDING DISCUSSION...
AN UNSTABLE AIRMASS IS IN PLACE THIS MORNING WITH 70 F DEWPOINT
AIR AT THE SFC... MU CAPE 3280 J/KG AND SFC CAPE AT 2200. THE
WIND PROFILE IS SOUTHWEST AT THE SFC AND BECOMES WESTERLY WITH
HEIGHT BUT IS RATHER UNIDIRECTIONAL OVERALL. THOUGH ANY MESOSCALE
BOUNDARIES OR SEA/LAKE BREEZE COULD ENHANCE SHEAR LOCALLY. LCL AND
LFC ARE LOW THIS MORNING AT 450 AND 1300 FT. MID LEVEL LAPSE RATES
ARE ABOUT 6.5 C/KM. THE ENVIRONMENT TODAY AHEAD OF THE COLD FRONT
SUPPORTS STRONG STORMS WITH THE POTENTIAL FOR HAIL AND LOCALLY
HIGH WIND GUSTS. PW OF 1.54 INCHES TODAY IS NEAR THE DAILY MAX IN
THE CLIMATOLOGY.
KRAUTMANN

&&

.PREV DISCUSSION... /ISSUED 319 AM CDT FRI APR 10 2015/

SYNOPSIS...

COLD FRONT NEAR A MEMPHIS-SHREVEPORT-COLLEGE STATION LINE AT 2 AM.
MOST PRECIPITATION NEAR AND JUST BEHIND COLD FRONT. AREAL COVERAGE
OF CONVECTION HAS INCREASED OVER THE LAST COUPLE HOURS. CURRENT
TIMING WOULD NOT HAVE THIS LINE REACHING THE BATON ROUGE AREA MUCH
BEFORE 8 OR 9 AM. WHERE WINDS HAVE DIED OFF...STARTING TO SEE A
FEW HINTS OF FOG...MAINLY AT HOUMA AND GONZALES SO FAR.
TEMPERATURES AT 2 AM WERE GENERALLY IN THE LOWER AND MIDDLE 70S.

SHORT TERM...

CURRENT FORECAST PACKAGE HAS THE SHORT TERM PORTION OF THE
FORECAST DESCRIBED PRETTY WELL. COLD FRONT WILL REACH NORTHWEST
PORTIONS OF THE AREA BY MID-MORNING TODAY. FORECAST SOUNDING AT
BATON ROUGE AT 18Z CERTAINLY SHOWS SOME POTENTIAL FOR SEVERE
WEATHER WITH CAPES AROUND 2000...LIFTED INDICES AROUND -5 AND
SURFACE TO 3000 METER LAPSE RATES NEAR 8C/KM. SFC-3KM SHEAR IS
RATHER WEAK...AROUND 14 KNOTS...BUT SFC-6KM SHEAR IS 35 KNOTS. WET
BULB ZERO HEIGHTS AROUND 11.6K FEET ARE A LITTLE HIGHER THAN ONE
WOULD LIKE TO SEE FOR HAIL. CERTAINLY ENOUGH POSITIVE FACTORS FOR
STRONG TO SEVERE CONVECTION TO AGREE WITH SPC SLIGHT RISK OUTLOOK
FOR MUCH OF THE AREA TODAY.

FRONT RUNS OUT OF GAS NEAR OR JUST SOUTH OF THE SOUTHERN
LOUISIANA COAST TONIGHT...AS THE FRONT PARALLELS THE MID LEVEL
FLOW. WEAK IMPULSES MOVING THROUGH THE SOUTHWEST FLOW WILL BRING
SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS OVER THE NEXT 3 DAYS.
WEEKEND WILL NOT BE A TOTAL WASHOUT...BUT THERE WILL BE SEVERAL
OPPORTUNITIES FOR MOTHER NATURE TO SPOIL OUTDOOR ACTIVITIES. FOR
THE MOST PART...HAVE NOT MADE MANY CHANGES TO FORECAST RAIN
CHANCES THROUGH THE WEEKEND. MOISTURE CONTENT REMAINS HIGH WITH
PRECIPITABLE WATER VALUES WELL IN EXCESS OF 1.5 INCHES. WHILE ANY
ONE PERIOD OF RAIN IS NOT LIKELY TO PRODUCE FLOODING...THE
CUMULATIVE EFFECT OF MULTIPLE RAIN EVENTS MAY START TO CAUSE
ISSUES BY THE END OF THE WEEKEND.

ABOVE NORMAL TEMPERATURES EXPECTED TO CONTINUE...AND HAVE TRENDED
FORECAST TEMPS TOWARD THE HIGHER GUIDANCE...MOST NOTABLY ON LOWS.
35

LONG TERM...

SOUTHWEST UPPER FLOW WILL CONTINUE THROUGH MUCH OF NEXT WEEK. AS
IMPULSES OF ENERGY MOVE THROUGH THIS SOUTHWEST FLOW...THEY WILL
TRIGGER PERIODS OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA.
UNFORTUNATELY...TIMING OF INDIVIDUAL IMPULSES 4 TO 7 DAYS OUT IN
THE FORECAST IS IFFY AT BEST. DO NOT SEE ANY OBVIOUS DRY PERIODS
DURING THE WORK WEEK NEXT WEEK...WITH POPS GENERALLY IN THE 40 TO
60 PERCENT RANGE EACH DAY. AS MENTIONED IN THE SHORT TERM
DISCUSSION...ANY ONE RAIN EVENT MAY NOT BE ENOUGH TO INDUCE
FLOODING ISSUES...THE CUMULATIVE EFFECT MAY. WPC 7 DAY RAIN TOTALS
LOOK TO BE AROUND 4 TO 6 INCHES FOR MUCH OF THE LOWER MISSISSIPPI
RIVER VALLEY INCLUDING SOUTHEAST LOUISIANA AND SOUTHERN
MISSISSIPPI. TEMPERATURES WILL REMAIN SLIGHTLY ABOVE NORMAL DURING
THE WEEK NEXT WEEK...WITH ANY SIGNIFICANT COOLING NOT EXPECTED
PRIOR TO NEXT WEEKEND. 35

AVIATION...

WINDS HAVE NOT DECOUPLED AND THIS HAS LED TO MORE OF A LOW CIG
ISSUE ONCE AGAIN AND NOT AS BIG A VSBY PROBLEM. THIS WILL LIKELY
REMAIN THE CASE THROUGH THE MORNING WITH TAFS IN IN IFR TO MVFR
STATUS DUE TO LOW CIGS. CIGS MAY IMPROVE SOME OVER THE AREA BUT
DUE TO CONVECTION EXPECTED AS THE COLD FRONT MOVES INTO THE REGION
MVFR STATUS WILL LIKELY CONTINUE THROUGH THE DAY. SHRA AND TSRA
WILL LIKELY IMPACT ALL TERMINALS TODAY BEGINNING AROUND 15Z IN THE
NW AND FINALLY IMPACTING TERMINALS ALONG THE MS COAST AND THE
SOUTHSHORE AROUND 19-22Z. NOT EXPECTING MUCH IF ANY REAL
IMPROVEMENT AFTER THE FRONT MOVES THROUGH TONIGHT SO IT LOOKS LIKE
VFR STATUS MAY NOT BE IN THE CARDS FOR THE NEXT 24 HRS. /CAB/

MARINE...

COLD FRONT ALREADY DOWN THROUGH MUCH OF THE LOWER MS VALLEY AND
SHOULD MOVE INTO SRN MS AND SELA LATE THIS MORNING. AS THIS
HAPPENS WINDS WILL BECOME MORE SSW TO SWRLY. LATEST INDICATIONS
ARE THAT THE FRONT WILL NOW PUSH INTO THE COASTAL WATERS BEFORE
FINALLY STALLING AND WASHING OUT. LEAVING BEHIND MOSTLY LGT AND
VRB WINDS FRI NIGHT AND SAT IN THE OUTER WATERS BUT MODERATE
OFFSHORE WINDS COULD DEVELOP OVER THE MS...BRETON...AND CHANDELEUR
SOUNDS. WINDS WILL QUICKLY VEER AROUND TO ONSHORE FLOW BY LATE SAT
NIGHT AND EARLY SUN. BY SUN NIGHT AND INTO MON MODERATE TO STRONG
ONSHORE COULD DEVELOP BROAD HIGH PRESSURE DOMINATES THE ATLANTIC
COAST LEADING TO SSE WINDS ACROSS THE ENTIRE GULF. THIS MAY LEAD
TO ABV NORMAL TIDES AS WE WILL HAVE A FULL FETCH OVER THE REGION.
/CAB/

DECISION SUPPORT...

DSS CODE...BLUE.
DEPLOYED...YES.
ACTIVATION...YES.
ACTIVITIES...CONVECTIVE SLIGHT RISK
             FRENCH QUARTER FEST
             GRAND PRIX OF LOUISIANA

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TONIGHT RISK SVR
         AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
         SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  78  62  77  62 /  80  40  40  40
BTR  81  65  79  65 /  80  40  50  50
ASD  82  67  78  67 /  70  40  50  50
MSY  82  70  78  69 /  70  40  60  50
GPT  80  68  77  68 /  70  50  50  40
PQL  80  68  77  67 /  70  50  50  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 10, 11:29 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1129 AM CDT FRI APR 10 2015

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-110430-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1129 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE ENTIRE
OUTLOOK AREA. MOST LIKELY TIME FRAME FOR STRONG TO SEVERE STORMS
WILL BE FROM THIS ISSUANCE TIME THROUGH THE EARLY EVENING HOURS.
DAMAGING WIND GUSTS 40 TO 60 MPH WILL BE THE PRIMARY THREAT WITH
A LESSER THREAT FOR LARGE HAIL AND AN ISOLATED TORNADO OR TWO.
FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN WILL
ALSO BE LIKELY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND AND
INTO NEXT WEEK BUT THE THREAT OF SEVERE WEATHER IS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT DUE
TO THE THREAT OF SEVERE WEATHER. REGION 3 ARES WILL ACTIVATE
SKYWARN NET ON 147.39 MHZ IF A WATCH IS ISSUED FOR THE REGION 3
AREA.

In the hours before

Special weather statement, Apr 10, 10:51 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1051 AM CDT FRI APR 10 2015

LAZ034-046-101645-
IBERVILLE-POINTE COUPEE-
1051 AM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEST FELICIANA...
NORTHWESTERN IBERVILLE AND SOUTHWESTERN POINTE COUPEE PARISHES...

AT 1050 AM CDT...A STRONG THUNDERSTORM WAS OVER PORT BARRE...OR NEAR
LEONVILLE...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIVONIA...FORDOCHE...MORGANZA AND LOTTIE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3062 9175 3063 9174 3066 9175 3067 9173
      3071 9174 3078 9157 3076 9160 3075 9159
      3073 9155 3053 9146 3048 9168 3049 9170
      3050 9170 3050 9175 3051 9175 3051 9173
      3056 9176
TIME...MOT...LOC 1550Z 249DEG 16KT 3053 9191

24/RR
Special weather statement, Apr 10, 11:45 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1145 AM CDT FRI APR 10 2015

LAZ034>036-046>048-101745-
WEST BATON ROUGE-IBERVILLE-POINTE COUPEE-EAST FELICIANA-EAST BATON
ROUGE-WEST FELICIANA-
1145 AM CDT FRI APR 10 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WEST BATON
ROUGE...CENTRAL EAST BATON ROUGE...SOUTHEASTERN WEST FELICIANA...
NORTH CENTRAL IBERVILLE...SOUTHWESTERN EAST FELICIANA AND
SOUTHEASTERN POINTE COUPEE PARISHES...

AT 1145 AM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER LIVONIA...
OR 10 MILES SOUTHWEST OF NEW ROADS...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR...
  MARINGOUIN AROUND 1150 AM CDT.
  ERWINVILLE AROUND 1205 PM CDT.
  PORT ALLEN AROUND 1235 PM CDT.
  BATON ROUGE AND BAKER AROUND 1240 PM CDT.
  BROWNFIELDS...MERRYDALE AND MONTICELLO AROUND 1245 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BATON ROUGE AIRPORT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3047 9164 3066 9164 3070 9101 3043 9101
TIME...MOT...LOC 1645Z 270DEG 23KT 3057 9156

24/RR
Special weather statement, Apr 10, 12:57 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1257 PM CDT FRI APR 10 2015

LAZ048-050-072-101900-
SOUTHERN TANGIPAHOA-EAST BATON ROUGE-LIVINGSTON-
1257 PM CDT FRI APR 10 2015

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
TANGIPAHOA...CENTRAL EAST BATON ROUGE AND LIVINGSTON PARISHES...

AT 1256 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR
MONTICELLO...OR NEAR DENHAM SPRINGS...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. BATRON ROUGE
AIRPORT MEASURED A WIND GUST OF 32 MPH WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WATSON AROUND 100 PM CDT.
  DENHAM SPRINGS AROUND 105 PM CDT.
  WALKER AROUND 115 PM CDT.
  LIVINGSTON AROUND 125 PM CDT.
  ALBANY AROUND 145 PM CDT.
  SPRINGFIELD AROUND 150 PM CDT.
  NATALBANY AROUND 155 PM CDT.
  HAMMOND AND PONCHATOULA AROUND 200 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE TICKFAW AND KILLIAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3061 9108 3058 9034 3031 9038 3032 9042
      3032 9045 3033 9047 3034 9048 3034 9049
      3033 9051 3043 9110
TIME...MOT...LOC 1756Z 277DEG 28KT 3052 9101

24/RR
Special weather statement, Apr 10, 1:02 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
102 PM CDT FRI APR 10 2015

LAZ048-050-101830-
EAST BATON ROUGE-LIVINGSTON-
102 PM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL EAST BATON ROUGE AND
NORTHWESTERN LIVINGSTON PARISHES...

AT 101 PM CDT...A STRONG THUNDERSTORM WAS NEAR GREENWELL SPRING...OR
NEAR DENHAM SPRINGS...MOVING EAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM. A GUST OF
52 MPH WAS REPORTED AT BATON ROUGE RYAN FIELD AT 1242 PM CDT.

LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...DENHAM SPRINGS...WALKER...LIVINGSTON...MONTICELLO...
GREENWELL SPRING AND WATSON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3045 9109 3063 9106 3061 9063 3035 9068
TIME...MOT...LOC 1801Z 279DEG 23KT 3053 9099

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:31 PM CDTTornado WarningLIXSaint Helena, Tangipahoa29 min
Apr 10, 9:19 AM CDTSpecial Marine WarningLIX116 min
Apr 10, 10:51 AM CDTSpecial Weather StatementLIXPointe Coupee54 min
Apr 10, 11:33 AM CDTSpecial Marine WarningLIX117 min
Apr 10, 11:45 AM CDTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge60 min
Apr 10, 12:57 PM CDTSpecial Weather StatementLIXLivingston63 min
Apr 10, 1:02 PM CDTSpecial Weather StatementLIXLivingston28 min
Apr 10, 1:05 PM CDTSpecial Marine WarningLIX115 min
Apr 10, 1:16 PM CDTSpecial Weather StatementLIXEast Feliciana59 min
Apr 10, 1:47 PM CDTSpecial Weather StatementLIXAscension, Assumption28 min
Apr 10, 2:08 PM CDTAreal Flood AdvisoryLIXLivingston, Saint Helena, Tangipahoa, Washington52 min
Apr 10, 2:18 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa27 min
Apr 10, 2:35 PM CDTSpecial Marine WarningLIX85 min
Apr 10, 3:14 PM CDTSpecial Weather StatementLIXOrleans, Saint Charles, Saint Tammany61 min
Apr 10, 3:20 PM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington25 min
Apr 10, 3:52 PM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Saint Bernard113 min
Apr 10, 4:02 PM CDTSpecial Marine WarningLIX58 min
Apr 10, 4:10 PM CDTSpecial Weather StatementLIXOrleans35 min
Apr 10, 4:30 PM CDTSpecial Marine WarningLIX60 min
Apr 10, 5:12 PM CDTSpecial Marine WarningLIX63 min
Apr 10, 5:47 PM CDTSpecial Marine WarningLIX58 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.